MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY DISPOSABLE MARKED SPRING TIP GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY DISPOSABLE MARKED SPRING TIP GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number DIS150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (2300380000-2023-8017) on (b)(6)2023.The current complaint database has been researched for this event and there were no findings.The report was found to be written against device, dis150, disposable marked spring tip guidewire.It was stated that the device was being used during an endoscopy procedure that occurred on (b)(6)2023.The report stated, ¿we have had multiple incidents where conmed disposable guide wires have snapped partially through.This issue has involved at least 2 different lot numbers that we are aware of.¿.There was no report of injury, medical intervention, or hospitalization for the patient.There was no report of fragmentation.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (b)(4) on 9may2023.The current complaint database has been researched for this event and there were no findings.The report was found to be written against device, dis150, disposable marked spring tip guidewire.It was stated that the device was being used during an endoscopy procedure that occurred on (b)(6) 2023.The report stated, "we have had multiple incidents where conmed disposable guide wires have snapped partially through.This issue has involved at least 2 different lot numbers that we are aware of." there was no report of injury, medical intervention, or hospitalization for the patient.There was no report of fragmentation.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the guidewire should not be advanced if resistance is met without determining the cause and taking remedial action.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
DISPOSABLE MARKED SPRING TIP GUIDEWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key17009080
Report Number3007305485-2023-00125
Device Sequence Number15326673
Product Code OCY
UDI-Device Identifier10653405986553
UDI-Public(01)10653405986553(17)240728(10)202207294
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Model NumberDIS150
Device Catalogue NumberDIS150
Device Lot Number202207294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic